About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 613672, 7 pages
http://dx.doi.org/10.1155/2013/613672
Research Article

Triple Positive Solutions of a Nonlocal Boundary Value Problem for Singular Differential Equations with p-Laplacian

College of Sciences, Hebei University of Science and Technology, Shijiazhuang, Hebei 050018, China

Received 22 October 2012; Revised 13 January 2013; Accepted 26 January 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Jufang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jufang Wang, Changlong Yu, and Yanping Guo, “Triple Positive Solutions of a Nonlocal Boundary Value Problem for Singular Differential Equations with p-Laplacian,” Abstract and Applied Analysis, vol. 2013, Article ID 613672, 7 pages, 2013. doi:10.1155/2013/613672